# SDR ASAA2025031957373

- Difficulty date: March 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 40,564 hours, 12,773 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5116U2O
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB AT STA.986-1006 RBL37 IS CORRODED. GROUNDED - YES. REMOVED CORRODED WEB AT STA 986-1006 RBL 37 IAW B737-900 SRM 51-40-02. DRILLED - LOCATED AND INSTALLED NEW P/N#147A5116U20 WEB AND INSTALLED HARD POINTS IAW B737-900 SRM 51-40-02 AND BAC DWG# 147A5701 REV:-.
